Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods after third IUI, HPT negative, frequent urination, vaginal wetness. Am I pregnant ?

Dear Dr My periods are very regular. I am on tyroxin 150mg. TTC for 3 yesra and after my third IUI my period is delayed by one week. I did a HPT two days back it came negative. I have frequent urination , viginal wetness,a pain in my leg and hips ( intermittant ). Feel hungry lot and have gained weight Am i preganat? Please help Thanks
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Well madam, there are chances that you are pregnant. Many a times urine test for pregnancy can be negative in very early weeks of gestation. So be patient and continue the treatment as advised by your doctor . Repeat the test after 1 week if you don't resume menses.
thanks.take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor